Oh dear, Ellen you have really gone through it in the 3+ months I've been on here. I've kept up with all you've had going on and at times had to do a search to know what you were talking about. I had something similar happen but not for the same reasons. I decided about 10 years ago when the depo provera (sp?) shot first came out to give it a try. It was great! I didn't have a period for 3 months! Then about a week before I was to get the 2nd shot I started cramping BAD!!! So bad I couldn't get off the couch alone for fear of having to crawl for help. Then I passed something so scary and gross I almost passed out. I freaked out BIG TIME!!!! and called the doctor. They acted like it was no big deal but if I wanted they could check out the tissue for me. They did and it was merely my uterine lining, very thick from the hormones and nothing to worry about. But no one could tell me if I would have that every 3 months or not so I never had another shot. I've had bad luck with birth control IUD made me cramp bad and bleed so heavy I ended up in the ER.
I'll be thinking of you this weekend and commisurating (sp?) with you. I got my monthly friend last night and am in BIG pain. Started the tam. last Saturday and thought maybe I would be lucky and not get it anymore, NOPE! It came EARLY by 4 days at a very quick 21 days this time! I'm ready for the hyster sister!~
Ellen: I am so sorry that you are having to experience more pain and distress. I agree with the others that this is probably uterus lining that had built up w/ all that you have gone thru these past months. I know, easy for us to say. Codine is known to make you light headed. Are you eating before you take it? With Tylenol 3 I sometimes have to cut the pill in half and spread it out over a 30-60 min time period.
Please rest this weekend.